# SDR FDEA201506171831

- Difficulty date: June 17, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 481 hours, 15,412 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1752015
- Part serial: 14165H8924
- Condition: Cracked
- Location: Cockpit
- Part time: 140 hours, 70 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT FL 370 CAPTAIN`S OUTER WINDSCREEN SHATTERED.  PRESSURIZATION HELD OK, DIVERTED.  R & R CAPTAIN`S WINDSHIELD PANEL IAW AMM 56-11-11-04.  WINDSHIELD PANEL ANTI-ICING & DE- FOGGING OPERATIONAL TESTED SATISFACTORY.
